# SDR USAASB99137

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,987 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PHL - FLT 711 - ON CLIMB-OUT FROM EWR, AT APPROXIMATELY FL150, THE NR 2 GENERATOR TRIPPED OFF LINE WITH THE NR 2 CSD INDICATING LOW OIL PRESSURE AND HIGH OIL TEMPERATURE.  WITH THE APU BEING INOPERATIVE AND ON MEL, THE CREW WAS DOWN TO ONE SOURCE OF ELECTRICAL POWER AND PER QUICK REFERENCE HANDBOOK PROCEDURES, DIVERTED TO THE NEAREST SUITABLE AIRPORT AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 CSD AND OIL COOLER (P/N 6A47-000).  OPERATIONAL CHECK AND LEAK CHECK GOOD.  CLEANED MEL ON APU BY CLEANING THE ATOMIZER AND LATER REPLACING THE BURNER CAN.  (M)
